# SDR 07FDEA04126

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,305 hours, 12,032 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53981540220
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING CHANGING OLD DOUBLER REPAIR BETWEEN FRAME 72-73, STRG 29-32 LT FOUND LESS EGDE MARGING IN STRINGER 32 LT.  STRINGER SPLICE REPAIR PERFORMED IAW SRM 53-10-14/FIG 201.
